# SDR AUS20040219

- Difficulty date: February 29, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: P6452
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU FILTER INDICATOR ACTIVATED. INSPECTION FOUND METAL CONTAMINATION OF MAGNETIC PLUG.
